# SDR VNAA0007001

- Difficulty date: July 2, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 13,120 hours, 11,850 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF DUE TO BOTH INBOARD AND OUTBOARD BRAKES BEING HOT.  THE CREW TAXIED OFF THE RUNWAY AND WAITED FOR THE BRAKES TO COOL OFF.  AFTER THE BRAKES HAD COOLED, FLIGHT 4063 DEPARTED WITHOUT ANY FURTHER INCIDENT.
